EconPapers    
Economics at your fingertips  
 

Stability Analysis for Impulsive Stochastic Reaction‐Diffusion Differential System and Its Application to Neural Networks

Yanke Du, Yanlu Li and Rui Xu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper is concerned with the stability of impulsive stochastic reaction‐diffusion differential systems with mixed time delays. First, an equivalent relation between the solution of a stochastic reaction‐diffusion differential system with time delays and impulsive effects and that of corresponding system without impulses is established. Then, some stability criteria for the stochastic reaction‐diffusion differential system with time delays and impulsive effects are derived. Finally, the stability criteria are applied to impulsive stochastic reaction‐diffusion Cohen‐Grossberg neural networks with mixed time delays, and sufficient conditions are obtained for the exponential p‐stability of the zero solution to the neural networks. An example is given to illustrate the effectiveness of our theoretical results. The systems we studied in this paper are more general, and some existing results are improved and extended.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/785141

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:785141

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:785141